I am suffering from Masked Depression & my doctor prescribed for me Rexetin 20mg + Tryptophen 10 + Qutipin 50 + Zolam 0.5mg ,,, I start to take them for three days & stopped them all because all the time i am sleeping & dont remember anything happened in the three days,,, what to do ? shall i continue or stop them ??
momo; Sorry you have not gotten an answer yet, I ran your medications through the drug Interaction And don't really see anything to worry about. There is this one.(((amitriptyline paroxetine
Applies to: amitriptyline, Paxil (paroxetine)
Talk to your doctor before using amitriptyline and PARoxetine. This combination may cause sedation, dry mouth, blurred vision, constipation, or urinary retention. You might also have altered consciousness, confusion, poor muscle coordination, abdominal cramping, shivering, pupil dilation, sweating, high blood pressure, and high heart rate. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or special test if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
But I have seen these 2 medications taken together so many times this interaction is mainly the sedative effect. But the heavy tiredness after you have been on them for a week or so well go away I am guessing that you are taking the Paxil in the morning and the Amitriptyline at bedtime to help you get to rest. And this is fine But you could talk with your doctor about it. If it were me I am guessing again that the doctor gave you most if not all of these at one time and you started them. This, of course, would cause you to be kind of feeling way out of it. But you should be taking these, medications, what you might do is skip the amitriptyline unless you can't sleep, And start the Paxil and others as directed and let your body get used to them. Starting all of these at once is going to do just what happened to you. Just know that the tiredness well go away normally in 3 to 5 days if not sooner.
And it is very Important that you take the Paxil everyday, and about the same time of the day and be aware that when you first start it sometimes it even makes your depressed and other feelings a bit worse for the first week or two this is normal as you start to build up a blood level. Then after the first couple of weeks, the Paxil well start slowly to help you feel better until you have been on it for the full 6 to 8 weeks that is when you hit the right blood level. But as I said even after the first week or so some of that out of it and being real tired well go away. The Xanax well help you get through the normal side effects of the Paxil just make sure you take no more than what the doctor has ordered. Now the last thing the Tryptophan you could skip until the tiredness goes away some. I believe it's just been too much of a jolt to your system all at once but you well get used to it and even have more energy. So if in dought check back with your doctor but as I said unless you have problems sleeping I WOULD hold off on the Amitriptyline and the tryptophan that normally are taken at bedtime for sleep until you get used to the others but if you keep waking up during the night it would be okay to start one of those. Hope this makes enough sense to you and if you need any more help please post your question lots of great people here that are more than happy to help you Chuck1957
I'd like to ask you if you slept the whole 3 days or you had total amnesia when awake?
Ambien made me go to sleep fine .
I got angry with whomever decided to cook a whole meal and not clean up in the middle of the night.
The vacuum cleaner and cleaning supplies were all left out.
After embarrassing myself in front of 3 teens, I was told I was doing it frequently !
Is that what happened?
- Alprazolam Drug Information
- Amitriptyline Drug Information
- Paroxetine Drug Information
- Quetiapine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2013 • 2 answers
Posted 2 Sep 2013 • 2 answers
Posted 3 Sep 2013 • 1 answer
Posted 17 Jan 2014 • 1 answer
Posted 27 Apr 2014 • 3 answers